# SDR SWAA2015060240283

- Difficulty date: May 28, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N646SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28331
- Aircraft time: 57,712 hours, 45,491 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26602312A
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 5 LE SLAT DELAMINATED AT INBD UPPER CORNER.  R & R SLAT IAW MM.
